i took the 3 day and after the first treatment my symptoms improved majorly. 2nd day it was pretty much gone. I did my last dose and all the symptoms were compelety gone. but 2 or 3 days after completing it i noticed light stinging. Is this a normal part of getting rid of it?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Why am I still itching 2 days after completing my darvocet dosage?the itching is worse than before!?
Posted 28 Sep 2010 • 2 answers
Posted 11 Jun 2015 • 1 answer
Posted 29 Feb 2016 • 0 answers
Monistat-1 - I used a monistat one day treatment two days ago and the symptoms are gone. However in?
Posted 19 May 2016 • 1 answer
I'm on my day 3 and I just inserted the treatment and I can feel it burning and itching even more i?
Posted 4 Jul 2016 • 0 answers